MathSciNet Relay Station
MathSciNet bibliographic data
MR2779129 46L54 (15B52 60B20)
Banica, T.; Belinschi, S. T.; Capitaine, M.; Collins, B. Free Bessel laws. Canad. J. Math. 63 (2011), no. 1, 3–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement